hrcak mascot   Srce   HID

Original scientific paper

The expectation of solution of random continuity equation with Gaussian velocity field

Zoran Pasarić

Fulltext: english, pdf (687 KB) pages 359-376 downloads: 41* cite
APA 6th Edition
Pasarić, Z. (2003). The expectation of solution of random continuity equation with Gaussian velocity field. Glasnik matematički, 38 (2), 359-376. Retrieved from https://hrcak.srce.hr/1327
MLA 8th Edition
Pasarić, Zoran. "The expectation of solution of random continuity equation with Gaussian velocity field." Glasnik matematički, vol. 38, no. 2, 2003, pp. 359-376. https://hrcak.srce.hr/1327. Accessed 27 Nov. 2021.
Chicago 17th Edition
Pasarić, Zoran. "The expectation of solution of random continuity equation with Gaussian velocity field." Glasnik matematički 38, no. 2 (2003): 359-376. https://hrcak.srce.hr/1327
Harvard
Pasarić, Z. (2003). 'The expectation of solution of random continuity equation with Gaussian velocity field', Glasnik matematički, 38(2), pp. 359-376. Available at: https://hrcak.srce.hr/1327 (Accessed 27 November 2021)
Vancouver
Pasarić Z. The expectation of solution of random continuity equation with Gaussian velocity field. Glasnik matematički [Internet]. 2003 [cited 2021 November 27];38(2):359-376. Available from: https://hrcak.srce.hr/1327
IEEE
Z. Pasarić, "The expectation of solution of random continuity equation with Gaussian velocity field", Glasnik matematički, vol.38, no. 2, pp. 359-376, 2003. [Online]. Available: https://hrcak.srce.hr/1327. [Accessed: 27 November 2021]

Abstracts
The continuity equation in d-dimensional space with random velocity field defined by means of a vector-valued Gaussian process is studied. The expectation of corresponding evolution family of operators is explicitly derived, generalizing in a sense the evolution family corresponding to the conventional diffusion equation.

Keywords
Random transport equation

Hrčak ID: 1327

URI
https://hrcak.srce.hr/1327

Visits: 218 *